University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Exponential attractors for the Cahn-Hilliard equation with dynamic boundary conditions

Miranville, A and Zelik, S (2005) Exponential attractors for the Cahn-Hilliard equation with dynamic boundary conditions MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 28 (6). pp. 709-735.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Miranville, AUNSPECIFIEDUNSPECIFIED
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 April 2005
Identification Number : https://doi.org/10.1002/mma.590
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, Cahn-Hilliard equation, dynamic boundary conditions, Leray-Schauder principle, robust exponential attractors, SPINODAL DECOMPOSITION, SYSTEM, MODES
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:52
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833075

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800